# SDR 2024FA0000768

- Difficulty date: October 11, 2024
- Submitted: October 11, 2024
- Operation: General aviation
- Aircraft: N83KK
- Make and model: Beech 58A
- Aircraft serial: TH1781
- Aircraft time: 5,000 hours
- Engine: Cont IO550C
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 20343
- Part serial: CR1357
- Condition: Delaminated
- Location: Zone 500
- Part time: 275 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT 40 GALLON INBOARD FUEL BLADDER DELAMINATION AFTER INSTALLED NEW IN DECEMBER OF 2023. RIGHT HAND 40 GALLON FUEL BLADDER DELAMINATED AND LEAKED IN MAY OF 2024 AFTER INSTALLED NEW IN DECEMBER OF 2023.
